# SDR SWIA200819064

- Difficulty date: January 15, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 25,165 hours, 36,670 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM IS DIFFICULT TO MOVE TOWARDS THE "NOSE UP" POSITION IN FLIGHT, FLIGHT NR 3677.  REPLACED BOTH TRIM ACTUATORS AS WELL AS THE LEFT DAMPENER ASSEMBLY.  OPS CHECKS GOOD.
